# SDR USAA2011020190432

- Difficulty date: December 11, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327861420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - MAJOR REPAIR - S2 CHECK - CORROSION ON SEAT TRACK AT FR 37.1 + 6, -Y1959, Z=0.  REPLACED SEAT TRACK AT FR 37.1 + 6", -Y1959, Z=0 IAW A330 SRM 51-42-11.  AFTER FURTHER REVIEW BY THE ENGINEERING DEPARTMENT IT WAS DETERMINED THAT THIS EVENT WAS CPCP RELATED AND CLASSIFIED AS A LEVEL 2 FINDING.
